# SDR SWAA2025121030756

- Difficulty date: November 1, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME, BETWEEN BS 294.5 - 296.5, S8R - 9R AT THE FWD GALLEY DOOR AREA.  CRACK LENGTH: 1.187 IN.  REPLACED THE STUB FRAME IAW SRM 51-40-02-0G-0, AND DWG 141A8370, SHEET 10, REV D.
